Skip to main content
Article thumbnail
Location of Repository

Reviewed by Aurél Galántai References

By Guo Hui (prc-dut-sm) Wang, Mou Haining (prc-upc-cmc, J. A. Chatelon, D. W. Hearn and T. J. Lowe

Abstract

Uniform approximation of min/max functions by smooth splines. (English summary) J. Comput. Appl. Math. 236 (2011), no. 5, 699–703. The authors construct smooth splines to approximate min{f1,..., fn} uniformly for use in optimization problems. They first construct a smooth spline s(x1,..., xn) to approximate min{x1,..., xn} uniformly, and then approximate min{f1,..., fn} by the composite function s(f1,..., fn). Unfortunately, no formally stated theorems or examples are given

Topics: 5. D.P. Bertsekas, Constrained Optimization and Lagrange Multiplier Methods, Academic Press
Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.352.6294
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.